# SDR COMA0260189

- Difficulty date: March 9, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 19,939 hours, 19,444 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5295 GEAR DISAGREE WARING NLG SLOW TO EXTEND.COULD NOT DUPLICTE. RETRACT CHECKS WERE NORMAL.
